# SDR CA070628001

- Difficulty date: June 25, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 35,288 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: 7826691
- Condition: Sheared
- Location: Propeller Hub
- Part time: 19,004 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REINSTALLATION OF PROPELLER ASSEMBLY AFTER NR 2 ENGINE CHANGE, ONE OF THE MOUNTING BOLTS (P/N 782669-1) SHEARED. A DIFFERENT PROPELLER ASSEMBLY WAS INSTALLED. AFFECTED SHEARED BOLT TO BE REMOVED AND REPLACED IAW CMM P/N 802325-1, CH 61-13-06, HUB  REPAIR 7-5, PAGES 601-602. TIMES AND CYCLES ARE FOR HUB ASSEMBLY. (TC NR 20070628001)
